I had breast cancer, had a masectomy and I also have MS RRMS. I had surgery two months ago, and have lived with MS for 8 years. Recently the two drugs that I have tried to suppress estrogen causes me extreme itching. Are the two drugs Tysabri and Letrozole cause an reaction resulting in itching. I asked my neurologist before my infusion he stated he didn't know and told me to take my Tysabri for MS.
Both Tysabri and letrozole can cause itching. Tysabri is used to treat your MS and does not suppress estrogen. Letrozole suppresses estrogen and is used to prevent breast cancer recurrence. I would expect more persistent itching with letrozole often associated with flushing. Tysabri usually only causes itching after infusions and ceases within a few days of the infusion. Hope this helps.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.